MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation most likely underlying root cause of malfunction: user's test strip had poor storage (kitchen).(b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 46mg/dl.The customer's expected fasting blood glucose test result range is 90 to 140mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored according to specification in the kitchen.The test strip lot manufacturer's expiration date is 01/20/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history (date / time not set): (b)(6).Customer called regarding low results; customer denied hypoglycemia symptoms.Customer denies any need of medical care.No changes in exercise, diet or medication.Customer stated hga1c- 6.9.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6552335
Report Number1000113657-2017-00803
Device Sequence Number19104769
Product Code NBW
UDI-Device Identifier00087701426520
UDI-Public(01)00087701426520
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMT1884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2017
Initial Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY